Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sets expressible as unions of two convex sets


Authors: W. R. Hare and John W. Kenelly
Journal: Proc. Amer. Math. Soc. 25 (1970), 379-380
MSC: Primary 52.30; Secondary 46.00
MathSciNet review: 0257879
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30, 46.00

Retrieve articles in all journals with MSC: 52.30, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257879-7
Article copyright: © Copyright 1970 American Mathematical Society